# SDR UIEA2022040800270

- Difficulty date: April 16, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767
- Aircraft serial: 27310
- Aircraft time: 102,148 hours, 21,474 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Fitting
- Part number: 146T20031
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION IN THE AFT CARGO COMPARTMENT HORIZONTAL ATTACH FITTING BETWEEN STR,23L AND STR.24L JUST AFT OF THE BS.1065 BULKHEAD( REMOVED AND REPLACED THE LH HORIZ. FITTING AT STA 1065-1109 STR. 23L-24L IAW B767 SRM 51-40-02. (CORROSION LEVEL 2) )
